# SDR DALA2023050503517

- Difficulty date: May 3, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 86,346 hours, 16,957 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1807 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:601. CORRECTIVE ACTION: TESTED 2L SLIDE LIGHT. WHEN TESTED ARMED LIGHT COMES ON AT 2L AND FWD FA PANEL. WHEN 2L ARMED , ARM LIGHT ILLUMINATED. REF B767 AMM 52-73. MEL/PLAC RMVD (2749568)
